2024 - Volume 20 [Issue 3]

Original Research Article

Mathematical Formulation of a Co-infection Model and its Analyses for Monkeypox and HIV/AIDS Infections

Ossaiugbo Ifeanyi Marcus , Atonuje Augustine, Tsetimi Jonathan, Okposo Newton Ighomaro

DOI: 10.9734/arjom/2024/v20i3788

Page: 12-39

Mini-review Article

Solution of Laplace Equation by Modified Differential Transform Method

R. S. M. Kularathna , N. Kajan , T. Jeyamugan , S. Thilaganathan

DOI: 10.9734/arjom/2024/v20i3790

Page: 51-58

View All Issues